DOI 10.1016/s1081-1206(10)62822-0
Severe anaphylaxis from rifamycin SV.
Аннотация
BACKGROUND
Anaphylaxis to topical application of rifamycin SV, which is used topically in the fields of surgery and dermatology, is rare.
METHODS
We report two cases of systemic reactions occurring after local administration of rifamycin (Rifocine, Gruppo Lepetit, Italy). Both of them needed repeated intermittent topical applications. Skin prick tests with Rifocine constituents were performed on our patients, and also on ten atopic and ten nonatopic subjects. Although an old investigative tool, Prausnitz-Küstner (P-K) test was also performed on one of the patient's spouses to show passive transfer and the IgE-mediated mechanism.
RESULTS
Allergy assessment with skin tests on the patients were negative for aeroallergens, latex, and Rifocine constituents (except rifamycin SV). The patients' prick tests with rifamycin SV were positive, and the control subjects were negative. P-K testing was positive.
CONCLUSION
Two case reports support the existence of IgE-mediated reactions to rifamycin SV. IgE-mediated anaphylactic reactions from rifamycin SV appear to be extremely rare.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.